when i was a teenager i was on meds called orantane due to my cystic acne. im a 26 yr old male now who looks after his skin also with daily use of spf. i find however that i get the occasional painful cystic pimple and i have very oily skin. i dont know if its due to the fact i take a generic version of propecia for my hair. i cant stop that though. do i need to go back to oratane or just deal with my skin issues. the ones that are awful are the ones that happen on the lip. very painful.
Oily Skin and Occasional Painful Cystic Pimpl?
- 3 years ago
No doctor answers yet
You might also like...
Acne and scarring post peel while on isotretinoin? 1 doctor answer
More info please! Does it look like it's healing well? (Photo) 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (19)
Photos from the community
- 1 comment
- 3 likes